# SDR SWAA2022020259253

- Difficulty date: January 6, 2022
- Submitted: February 2, 2022
- Operation: Air carrier
- Aircraft: N7864B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30638
- Aircraft time: 57,729 hours, 38,472 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 195CL IS DELAMINATED ON OUTER SURFACE; 20' FROM UPPER EDGE; 9.5' FROM AFT EDGE.  FOUND DAMAGE TO BE OUT OF ALLOWABLE LIMITS IAW SRM 53-40-70-1A-1 PARA 4A(6C).  REMOVED DAMAGE, PREPARED AREA, & CLEANED IAW SRM 51-70-05-2R-2 PARA 4A-C.  FABRICATED REPAIR PLIES & INSTALLED  VACUUM BAGGED PLIES.  VERIFIED 5X5 AND SET PLIES TO CURE IAW SRM 51-70-05-2R-2 PARA 4.G-I AND K.
